Sign-changing solutions for an asymptotically linear Schrödinger equation with deepening potential well
Xiangqing Liu, Yisheng Huang, and Jiaquan Liu
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 1-30
Local well posedness and instability of travelling waves in a chemotaxis model
Martin Meyries
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 31-60
Existence and regularity for critical anisotropic equations with critical directions
Jérôme Vétoiss
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 61-83
Self-similar blow up with a continuous range of values of the aggregated mass for a degenerate Keller-Segel system
Y. Sugiyama and J.J.L. Velázquez
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 85-112
Entropy-type conditions for Riemann solvers at nodes
Mauro Garavello and Benedetto Piccoli
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 113-144
Asymptotic non-degeneracy of the multiple blow-up solutions to the Gel'fand problem in two space dimensions
Massimo Grossi, Hiroshi Ohtsuka, and Takashi Suzuki
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 145-164
Singular behavior of the solution of the Helmholtz equation in weighted $L^p$-Sobolev spaces
Colette De Coster and Serge Nicaise
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 165-198
Errata to
``$L^p$--$L^q$ estimates for regularly linear hyperbolic systems''
Marcello D'Abbicco, Sandra Lucente, and Giovanni Taglialatela
Advances in Differential Equations,
Volume 16, Number 1-2 (2011), 199-200
Non-autonomous Ornstein-Uhlenbeck equations in exterior domains
Tobias Hansel and Abdelaziz Rhandi
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 201-220
Singular behavior of the solution of the periodic Dirichlet heat equation in weighted $L^p$-Sobolev spaces
Colette De Coster and Serge Nicaise
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 221-256
Local well-posedness for Kawahara equation
Takamori Kato
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 257-287
$G$-invariant positive solutions for a quasilinear Schrödinger equation
Shinji Adachi and Tatsuya Watanabe
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 289-324
A global version of the Darboux theorem with optimal regularity and Dirichlet condition
B. Dacorogna and O. Kneuss
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 325-360
The speed of propagation for KPP reaction-diffusion equations within large drift
Mohammad El Smaily and Stéphane Kirsch
Advances in Differential Equations,
Volume 16, Number 3-4 (2011), 361-400
Quenching rate of solutions for a semilinear parabolic equation
Masaki Hoshino
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 401-434
Magnetostatic solutions for a semilinear perturbation of the Maxwell equations
Teresa D'Aprile and Gaetano Siciliano
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 435-466
Well-posedness for the fourth-order Schrödinger equations with quadratic nonlinearity
Jiqiang Zheng
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 467-486
Local and global properties of solutions of heat equation with superlinear absorption
Tai Nguyen Phuoc and Laurent Véron
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 487-522
Well posedness and stability in the periodic case for the Benney system
J. Angulo, A.J. Corcho, and S. Hakkaev
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 523-550
Simultaneous exact controllability: an elastodynamic system and Maxwell's equations
B. Kapitonov and G. Perla Menzala
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 551-571
A unifying approach to convergence of linear sampling type operators in Orlicz spaces
Gianluca Vinti and Luca Zampogni
Advances in Differential Equations,
Volume 16, Number 5-6 (2011), 573-600
Boundedness, a priori estimates and existence of solutions
of elliptic systems with nonlinear boundary conditions
I. Kosírová and P. Quittner
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 601-622
Some nonlinear heterogeneous problems with nonlocal reaction term
F.J. Corrêa, M. Delgado, and A. Suárez
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 623-641
Global existence for an $L^2$ critical nonlinear Dirac equation in one dimension
Timothy Candy
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 643-666
Bilinear Fourier restriction estimates related to the 2d wave equation
Sigmund Selberg
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 667-690
Metric formulae for nonconvex Hamilton--Jacobi equations and applications
A. Marigonda and A. Siconolfi
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 691-724
Norm inflation for incompressible magneto-hydrodynamic system in $\dot{B}_{\infty}^{-1,\infty}$
Mimi Dai, Jie Qing, and Maria E. Schonbek
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 725-746
Global branches of sign-changing solutions to a semilinear Dirichlet problem in a disk
Yasuhito Miyamoto
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 747-773
On coupled systems of Schrödinger equations
Z. Chen and W. Zou
Advances in Differential Equations,
Volume 16, Number 7-8 (2011), 775-800
Existence and multiplicity results for equations with nearly critical growth
Francesca Gladiali and Massimo Grossi
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 801-837
Convergence to self-similar solutions for a parabolic-elliptic system
of drift-diffusion type in $\mathbb R^2$
Toshitaka Nagai
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 839-866
Regularity of a very weak solution for parabolic equations and applications
Jean-Michel Rakotoson,
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 867-894
Well-posedness of nonlinear parabolic problems
with nonlinear Wentzell boundary conditions
Giuseppe Maria Coclite, Gisèle Ruiz Goldstein, and Jerome A. Goldstein
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 895-916
Traveling fronts of a conservation law with hyper-dissipation
Jerry L. Bona and Fred B. Weissler
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 917-935
On the well posedness of a class of PDEs including porous medium and chemotaxis effect
Messoud Efendiev and Takasi Senba
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 937-954
A priori bounds for Gevrey--Sobolev norms of space-periodic
three-dimensional solutions to equations of hydrodynamic type
Vladislav Zheligovsky
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 955-976
Orbital stability of solitary waves for a nonlinear Schrödinger system
Nghiem V. Nguyen and Zhi-Qiang Wang
Advances in Differential Equations,
Volume 16, Number 9-10 (2011), 977-1000
Morse index estimates for quasilinear equations on Riemannian manifolds
Silvia Cingolani, Giuseppina Vannella, and Daniela Visetti
Advances in Differential Equations,
Volume 16, Number 11-12 (2011), 1001-1020
Potential well and exact boundary controllability for semilinear wave equations
Yi Zhou and Ning-An Lai
Advances in Differential Equations,
Volume 16, Number 11-12 (2011), 1021-1047
The Navier-Stokes equations and weak Herz spaces
Yohei Tsutsui
Advances in Differential Equations,
Volume 16, Number 11-12 (2011), 1049-1085
Local well-posedness and a priori bounds for the modified Benjamin-Ono equation
Zihua Guo
Advances in Differential Equations,
Volume 16, Number 11-12 (2011), 1087-1137
Abstract elliptic and parabolic systems with applications
to problems in cylindrical domains
Angelo Favini, Davide Guidetti, and Yakov Yakubov
Advances in Differential Equations,
Volume 16, Number 11-12 (2011), 1139-1196